Chlorazepate causing drunk dachsie syndrome….

So we have a discombobulated Brooklyn. She is wobbling around like she is slightly drunk. They said it is a very common side effect of the new medicine. Shes been on it a few days now. It’s called chlorazepate. She’s on 4 anti-convulsants now!!! Blood pressure meds and steroids. She weighs 17.5 pounds! She used to weigh 13. She used to play ball for 20 minutes a day and now just a few. She is currently on Kirkland’s grain free Nature’s Domain. She is not an eager eater. I am putting less in her bowl. If you have any recommendations for a different food, I’d be interested in hearing about it.  As always thank you for the kind thoughts, shares and Donations. I haven’t been a key to make much of a dent in her bill with all the extra costs she’s had since her diagnosis. We’re well over $7,000 total. 

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s